# SDR DBCA201903110001

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N210CM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600369
- Aircraft time: 10,011 hours, 9,972 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupler
- Part number: GA33015
- Condition: Loose
- Location: Ac Bay
- Part time: 10,011 hours, 9,972 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

1)ON CLIMBOUT CREW NOTED CABIN PRESSURIZATION NOT HOLDING CORRECT CABIN ALTITUDE. 2)CREW RETURNED TO HOME BASE. 3)MAINTENANCE TROUBLESHOT AND FOUND THE AIR CYCLE MACHINE DUCT COUPLER COMING LOOSE. 4) RESECURED DUCT COUPLER, OPS CHECK GOOD.
